# SDR A6WA202111227983

- Difficulty date: November 21, 2021
- Submitted: November 22, 2021
- Operation: Air carrier
- Aircraft: N439AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7753
- Aircraft time: 39,929 hours, 39,321 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Wire
- Condition: Failed
- Location: Circuit Breaker
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: O

## Discrepancy

DURING CLIMB, AT ABOUT 10,000 FEET THE CREW RECEIVED MULTIPLE CAUTION MESSAGES. CREW RAN THE QRH BASED ON THE MESSAGES AND WERE LEAD TO BELIEVE IT WAS A POSSIBLE ELECTRICAL ISSUE.  THE FLIGHT ATTENDANT KNOCKED ON COCKPIT DOOR TO NOTIFY CREW THAT THE CHIMES AND PA SYSTEM WAS NOT OPERATIVE. CREW WAS UNSURE IF FLAPS WOULD BE AVAILABLE FOR LANDING AND DECIDED TO DECLARE AN EMERGENCY WITH ATC AND PREPARED FOR A FLAPS ZERO LANDING IN KORD.  AIRCRAFT REMOVED FROM SERVICE.   SPLICED WIRE CB1 WIRE # PA238B8 IAW ESPM 20-16-00 OPS CHECKS GOOD.
